# SDR DALA2025112008492

- Difficulty date: November 18, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 76,438 hours, 36,059 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Threshold
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW INSPECTION THRESHOLD REQUIRED PER ER/A 563946-14 REV B.  THIS LOG PAGE SUPERSEDES LOG PAGE 0565626 PER ER/A 563946-14 REV B. DTE STAGE 2 AND 3 REQUIRED. ACCOMPLISH INSPECTION PER ER/A 563946-14 REV B PRIOR TO SIXTY-FOUR THOUSAND TWO HUNDRED (64,200 ) TOTAL FLIGHT CYCLES (TFC).
